# SDR HALA2021110200191

- Difficulty date: November 2, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N370HA
- Make and model: Airbus A330-243
- Aircraft serial: 1511
- Aircraft time: 31,246 hours, 4,865 cycles
- System (JASC): 7250 · Turbine Section
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 370 #1 ENGINE STANDOFF BRACKET AT THE 0600 POSITION IS MISALIGNED JUST AFT OF THE BURNER CAN. CORRECTIVE ACTION: REPOSITIONED ATTACH BRACKET AND LINED UP ALL CLAMPS PER A330 AMM 72-52-51. SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. (2003770)
